# SDR USAA2013091600007

- Difficulty date: September 13, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 96,113 hours, 17,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ARMING BUTTON PRESSED IN DIFFICULT TO ARM.  INSPECTED AND LUBED 2R DOOR ARM/DISARM LEVER AND OPS CHECK DOOR.
